jenarav (jenarav) wrote in topamax_support,
jenarav
jenarav
topamax_support

topamax for weight loss - Really need HELP

Hi all,

I've been on Topamax for 2 weeks. the Dr put me on 25mg.
You might all think that I'm crazy to take this med. for weightloss reasons. But, since I take effexor, I can not take any other diet pill and I have tried every diet in the book, nothing works. I'm 5'4 and weigh 135, I know that it's not a lot, but for someone who is used to weighing 120lbs and looking good in anything it is a big deal. It makes me really upset to look in the mirror. Part of my uncontrolled eating is the effexor. So that surely can not be helped.
So far, I have horrible side effects, I feel spaced out, my brain feels fogy, I cant really sleep at night, my ears are itching from the inside to the point that I have been sucking on my (I forgot what you call the upper part of the mouth, TOPAMAX, lol) that I made my mouth bleed and I have a bruise. But the itching is better now. My only problem is my brain getting really stupid and slow. I'm also experiencing a little heavy breathing, is this normal?

Could I lose weight on 25mg or is this dosage too low? I was thinking to have my dr raise it to 50mg, but I'm wondering if the side effects get worst with time or better?
I've had no appetite at first, but now, I'm started to get it back, so I'm thinking that I'm not willing to be on this med and eat regularly, I know how to eat well without the meds.

I would appreciate to hear anyones story about weightloss from Topamax and getting off of it. Does the weight come back? (due to crazy appetite ofcourse)
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 3 comments